Vol. 3 No. 2 (2019): Vol 3, Iss 2, Year 2019
Articles

On the Oscillation of Fractional Order Emden-Fowler q-Difference Equations

Nagajothi N
PG & Research Department of Mathematics, Thiruvalluvar Government Arts College, Rasipuram - 637 401, Namakkal (Dt), Tamil Nadu, India
Sadhasivam V
PG & Research Department of Mathematics, Thiruvalluvar Government Arts College, Rasipuram - 637 401, Namakkal (Dt), Tamil Nadu, India
Mahalakshmi P
PG & Research Department of Mathematics, Thiruvalluvar Government Arts College, Rasipuram - 637 401, Namakkal (Dt), Tamil Nadu, India.
Published December 30, 2019
Keywords
  • Oscillation, Fractional differential equations, Neutral, q- Calculus
How to Cite
N, N., V, S., & P, M. (2019). On the Oscillation of Fractional Order Emden-Fowler q-Difference Equations . Journal of Computational Mathematica, 3(2), 8-22. https://doi.org/10.26524/cm50

Abstract

Presentation110.jpg

Downloads

Download data is not yet available.